# SDR USAA2014022600003

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 45,876 hours, 18,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS REPORTED BY FLIGHT CREW, AFT FLASHLIGHT LED NOT FLASHING.  R & R AFT FLASHLIGHT BATTERY.  OPERATIONS NORMAL, OK FOR SERVICE.
